MathSciNet Relay Station
MathSciNet bibliographic data
MR2673752 22E50 (20G05 20G25)
Hu, Yongquan Sur quelques représentations supersingulières de ${\rm GL}_2(\Bbb Q_{p^f})$. (French) [On some supersingular representations of ${\rm GL}_2(\Bbb Q_{p^f})$] J. Algebra 324 (2010), no. 7, 1577–1615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement